# SDR C2XA09IA026

- Difficulty date: January 25, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 23,507 hours, 22,013 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521180405
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2087, THE CREW REPORTED A BLEED ONE LEAK AT FL180.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND R&R THE LT SIDE HORIZONTAL BLEED DUCT, OPS AND LEAK CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
